Graphs of diameter two with no 4-circuits

J. A. Bondy, P. Erdos, S. Fajtlowicz

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We characterize the simple finite graphs with diameter two and no 4-circuits by showing that every such graph falls into one of three well-defined classes.

Original languageEnglish
Pages (from-to)21-25
Number of pages5
JournalDiscrete Mathematics
Volume200
Issue number1-3
DOIs
Publication statusPublished - Apr 6 1999

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Graphs of diameter two with no 4-circuits'. Together they form a unique fingerprint.

  • Cite this